# SDR AALA201705309038

- Difficulty date: May 26, 2017
- Submitted: May 30, 2017
- Operation: Air carrier
- Aircraft: N926UW
- Make and model: Airbus A321-231
- Aircraft serial: 6618
- Aircraft time: 7,169 hours, 2,796 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Part number: FE174004
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT'S CIDS PANEL MESSAGE FOR THE R2 DOOR,  CHECK SLIDE PRESSURE. SERVICED DOOR ASSIST BOTTLE IAW AMM 52-22-00.
